Universal transition between Hamiltonian and dissipative chaos

C. Chen, G. Györgyi, G. Schmidt

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

The inverse bifurcation sequence in one-dimensional maps is modified in two-dimensional ones in a universal way. Two-piece, four-piece, etc., strange attractors are eliminated one by one as the Jacobian approaches one. Renormalization theory around the Hamiltonian T* leads to universal behavior including universal strange attractors.

Original languageEnglish
Pages (from-to)2568-2570
Number of pages3
JournalPhysical Review A
Volume34
Issue number3
DOIs
Publication statusPublished - Jan 1 1986

    Fingerprint

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this